Burana-Caps tablets

Burana-Caps

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Burana-Caps?

The active ingredient of Burana-Caps brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Burana-Caps is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Burana-Caps include: tightness in chest; wheezing; full feeling; stomach soreness or discomfort; pale skin; itching skin; dry mouth; extreme fatigue.

How to Buy Burana-Caps tablets online?

To buy Burana-Caps online - simply click on the "Buy Now" button from the top and follow along with our store. Payment and Order takes a few minutes, and all steps are obvious. We do not take a medical prescription and we have many methods of payment. With all the details of rapid shipping and confidentiality, you can read on the applicable pages on the links in the top menu.

Related Medications

Ibuprox

Ibuprox 600mg, 400mg

ibuprofen

More info

Pirox-CT

Pirox-CT 20mg

piroxicam

More info

Norvectan

Norvectan 600mg, 400mg

ibuprofen

More info

Flexistad

Flexistad 600mg, 400mg

ibuprofen

More info
For the treatment of Social Anxiety Disorder order Suev generic capsules Other

Active Ingredient

The active ingredient in Aleve is naproxen and the other ingredient is sodium. For every 200mg of naproxen, Aleve contains 20mg sodium.

The active ingredient in Advil is Burana-Caps. Advil also contains sodium because the manufacturer claims that sodium Burana-Caps is more soluble in water than standard Burana-Caps.

Before taking this medicine

Do not use this medicine just before or after heart bypass surgery (coronary artery bypass graft, or CABG).

Burana-Caps may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using Burana-Caps, especially in older adults.

You should not use Burana-Caps if you are allergic to it, or if you have ever had an asthma attack, hives, or severe allergic reaction after taking aspirin, acetaminophen, or an NSAID e.g. celecoxib, diclofenac, naprosyn, and others.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have:

heart disease, high blood pressure , high cholesterol, diabetes, or if you smoke;

a history of heart attack, stroke, or blood clot ;

a history of stomach ulcers or bleeding;

liver or kidney disease;

fluid retention; or

a connective tissue disease such as Marfan syndrome , Sjogren's syndrome, or lupus.

Taking Burana-Caps during the last 3 months of pregnancy may harm the unborn baby.Do not use this medicine without a doctor's advice if you are pregnant.

It is not known whether Burana-Caps passes into breast milk or if it could affect a nursing baby. Ask a doctor before using this medicine if you are breastfeeding.

Do not give Burana-Caps to a child younger than 2 years old without the advice of a doctor.

IMPORTANT WARNING:

People who take nonsteroidal anti-inflammatory drugs (NSAIDs) (other than aspirin) such as Burana-Caps may have a higher risk of having a heart attack or a stroke than people who do not take these medications. These events may happen without warning and may cause death. This risk may be higher for people who take NSAIDs for a long time. Do not take an NSAID such as Burana-Caps if you have recently had a heart attack, unless directed to do so by your doctor. Tell your doctor if you or anyone in your family has or has ever had heart disease, a heart attack, or a stroke; if you smoke; and if you have or have ever had high cholesterol, high blood pressure, or diabetes. Get emergency medical help right away if you experience any of the following symptoms: chest pain, shortness of breath, weakness in one part or side of the body, or slurred speech.

If you will be undergoing a coronary artery bypass graft (CABG; a type of heart surgery), you should not take Burana-Caps right before or right after the surgery.

NSAIDs such as Burana-Caps may cause ulcers, bleeding, or holes in the stomach or intestine. These problems may develop at any time during treatment, may happen without warning symptoms, and may cause death. The risk may be higher for people who take NSAIDs for a long time, are older in age, have poor health, or who drink three or more alcoholic drinks per day while taking Burana-Caps. Tell your doctor if you take any of the following medications: anticoagulants ('blood thinners') such as warfarin (Coumadin, Jantoven); aspirin; other NSAIDs such as ketoprofen and naproxen (Aleve, Naprosyn); oral steroids such as dexamethasone, methylprednisolone (Medrol), and prednisone (Rayos); selective serotonin reuptake inhibitors (SSRIs) such as citalopram (Celexa), fluoxetine (Prozac, Sarafem, Selfemra, in Symbyax), fluvoxamine (Luvox), paroxetine (Brisdelle, Paxil, Pexeva), and sertraline (Zoloft); or serotonin norepinephrine reuptake inhibitors (SNRIs) such as desvenlafaxine (Khedezla, Pristiq), duloxetine (Cymbalta), and venlafaxine (Effexor XR). Also tell your doctor if you have or have ever had ulcers, bleeding in your stomach or intestines, or other bleeding disorders. If you experience any of the following symptoms, stop taking Burana-Caps and call your doctor: stomach pain, heartburn, vomit that is bloody or looks like coffee grounds, blood in the stool, or black and tarry stools.

Keep all appointments with your doctor and the laboratory. Your doctor will monitor your symptoms carefully and will probably order certain tests to check your body's response to Burana-Caps. Be sure to tell your doctor how you are feeling so that your doctor can prescribe the right amount of medication to treat your condition with the lowest risk of serious side effects.

Your doctor or pharmacist will give you the manufacturer's patient information sheet (Medication Guide) when you begin treatment with prescription Burana-Caps and each time you refill your prescription. Read the information carefully and ask your doctor or pharmacist if you have any questions. You can also visit the Food and Drug Administration (FDA) website (http://www.fda.gov/Drugs/DrugSafety/ucm085729.htm) or the manufacturer's website to obtain the Medication Guide.

Duration of Effectiveness

In a double-blind study, it was found that 12 hours after the dose was administered naproxen sodium (Aleve) was significantly more effective in relieving pain than Burana-Caps (Advil).

Nonsteroidal Anti-inflammatory Drugs and Ulcers

Nonsteroidal antiinflammatory drugs (NSAIDs) are prescribed medications for the treatment of inflammatory conditions. Examples of NSAIDs include aspirin, Burana-Caps, naproxen, and more. One common side effect of NSAIDs is peptic ulcer (ulcers of the esophagus, stomach, or duodenum). Side effects, drug interactions, warnings and precautions, and patient safety information should be reviewed prior to taking NSAIDs.

9. How to cope with s >

What to do about:

  • headaches – make sure you rest and drink plenty of fluids. Don't drink too much alcohol. Talk to your doctor if they last longer than a week or are severe.
  • feeling dizzy – if Burana-Caps makes you feel dizzy, stop what you're doing and sit or lie down until you feel better. Avoid coffee, cigarettes and alcohol. If the dizziness doesn't get better within a couple of days, speak to your pharmacist or doctor.
  • feeling sick (nausea) – stick to simple meals. Do not eat rich or spicy food.
  • being sick (vomiting) – have small, frequent sips of water. Speak to a pharmacist if you have signs of dehydration, such as peeing less than usual or having dark, strong-smelling pee. Don't take any other medicines to treat vomiting without speaking to a pharmacist or doctor.
  • wind – try not to eat foods that cause wind (like lentils, beans and onions). Eat smaller meals, eat and drink slowly, and exercise regularly. There are pharmacy medicines that can also help, such as charcoal tablets or simethicone.
  • indigestion – if you get repeated indigestion stop taking Burana-Caps and see your doctor as soon as possible. If you need something to ease the discomfort, try taking an antacid, but do not put off going to the doctor.

Increased drowsiness

Individually, both alcohol and Burana-Caps can cause drowsiness. Combining the two may make this drowsiness worse, which can lead to excessive sleepiness or an inability to function normally.

The Centers for Disease Control and Prevention (CDC) state that it is never safe to drink alcohol and drive. The reason for this is that alcohol slows down reaction times and impairs coordination.

How should I take Burana-Caps?

Use Burana-Caps exactly as directed on the label, or as prescribed by your doctor. Do not use in larger amounts or for longer than recommended. Use the lowest dose that is effective in treating your condition.

Do not take more than your recommended dose. An Burana-Caps overdose can damage your stomach or intestines. The maximum amount of Burana-Caps for adults is 800 milligrams per dose or 3200 mg per day (4 maximum doses). Use only the smallest amount needed to get relief from your pain, swelling, or fever.

A child's dose of Burana-Caps is based on the age and weight of the child. Carefully follow the dosing instructions provided with your child's medicine for the age and weight of your child. Ask a doctor or pharmacist if you have questions.

Take Burana-Caps with food or milk to lessen stomach upset.

Shake the oral suspension (liquid) well just before you measure a dose. Measure liquid medicine with the dosing syringe provided, or with a special dose-measuring spoon or medicine cup. If you do not have a dose-measuring device, ask your pharmacist for one.

The Burana-Caps chewable tablet must be chewed before you swallow it.

If you use this medicine long-term, you may need frequent medical tests.

Store at room temperature away from moisture and heat. Do not allow the liquid medicine to freeze.

Read all patient information, medication guides, and instruction sheets provided to you. Ask your doctor or pharmacist if you have any questions.

Common side effects

The common side effects of Burana-Caps taken by mouth happen in more than 1 in 100 people. Talk to your doctor or pharmacist if these side effects bother you or don't go away:

  • headaches
  • feeling dizzy
  • feeling sick (nausea)
  • being sick (vomiting)
  • wind
  • indigestion

Foot Pain

Foot pain may be caused by injuries (sprains, strains, bruises, and fractures), diseases (diabetes, Hansen disease, and gout), viruses, fungi, and bacteria (plantar warts and athlete's foot), or even ingrown toenails. Pain and tenderness may be accompanied by joint looseness, swelling, weakness, discoloration, and loss of function. Minor foot pain can usually be treated with rest, ice, compression, and elevation and OTC medications such as acetaminophen and Burana-Caps. Severe pain should be treated by a medical professional.

Burana-Caps and breastfeeding

Burana-Caps is safe to take by mouth or use on your skin if you are breastfeeding.

What if I accidentally swallow the gel?

If you swallow Burana-Caps gel or mousse by accident, you may get symptoms including:

  • headaches
  • being sick (vomiting)
  • feeling sleepy

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use Burana-Caps only for the indication prescribed.

Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

Copyright 1996-2019 Cerner Multum, Inc. Version: 19.01.

Turf Toe

Turf toe is a sprain to the ligaments around the big toe joint. Symptoms and signs include pain, swelling, a popping sound, and limited range of motion. Treatment may involve taking Burana-Caps, immobilizing with tape, cast, or a walking boot.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap